# SDR CALA2025102810630

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 107,040 hours, 25,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - EMERGENCY LIGHT INOP ABOVE SEAT 3DEF/ 4DEF. REPLACED LIGHT ASSY NO HELP, NEED MORE TIME TO T/S, REQUEST MEL 3351A APPROVED COMPLIED MEL 3351A, STICKER APPLIED. PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST PER AMM 33-51-00-715-039, EMERGENCY LIGHTS OPS CKS GOOD. PLACARD REMOVED. PIC ADDED.
